# SDR CA110107013

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 73,565 hours
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Part time: 52,044 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE WAS SHUT DOWN DUE TO OIL QUANTITY LOSS AND PRESSURE DROP.  PRELIMINARY INSPECTION OF THE ENGINE ON THE GROUND INDICATES AN INTERNAL OIL LEAK.  THE TURBINE SECTION OF THE ENGINE WAS SOAKED WITH ENGINE OIL.  OIL POOLING WAS ALSO EVIDENT IN THE TAIL SECTION.  THE ENGINE OIL FILTER WAS PULLED AND INSPECTED WITH NO EVIDENCE OF CONTAMINATION.  THE GEAR BOX MAGNETIC CHIP DETECTOR WAS ALSO CHECKED AND FOUND CLEAN.  THE ENGINE WAS REPLACED.  ENGINE OVERHAUL STRIP REPORT REQUESTED.
